# SDR AU960033

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs257-271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEADS LOCATED AT FS 257.6 AND FS 271.92 CRACKED - BULKHEADS ARE LOCATED AT THE FORWARD AND AFT HORIZONTALSTABILISER STUB SPARS - FURTHER INVESTIGATION FOUND THAT THE CRACK WAS IDENTIFIED AS A SCORE MARK
